TOPOLOGICAL SOLUTIONS IN THE SELF-DUAL CHERN-SIMONS THEORY - EXISTENCE AND APPROXIMATION

J SPRUCK, Yisong Yang

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)75-97
JournalAnnales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis
Volume12
Issue number1
StatePublished - 1995

Keywords

  • MONOTONE ITERATIONS
  • SOBOLEV EMBEDDINGS

Cite this

@article{6cec4ad801204e2389f5250e575839df,
title = "TOPOLOGICAL SOLUTIONS IN THE SELF-DUAL CHERN-SIMONS THEORY - EXISTENCE AND APPROXIMATION",
keywords = "MONOTONE ITERATIONS, SOBOLEV EMBEDDINGS",
author = "J SPRUCK and Yisong Yang",
year = "1995",
language = "English",
volume = "12",
pages = "75--97",
journal = "Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis",
issn = "0294-1449",
publisher = "Elsevier Masson SAS",
number = "1",

}

TY - JOUR

T1 - TOPOLOGICAL SOLUTIONS IN THE SELF-DUAL CHERN-SIMONS THEORY - EXISTENCE AND APPROXIMATION

AU - SPRUCK, J

AU - Yang, Yisong

PY - 1995

Y1 - 1995

KW - MONOTONE ITERATIONS

KW - SOBOLEV EMBEDDINGS

M3 - Article

VL - 12

SP - 75

EP - 97

JO - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

JF - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

SN - 0294-1449

IS - 1

ER -